On a difference problem of optimal control with a small step
Differencialʹnye uravneniâ, Tome 21 (1985) no. 8, pp. 1440-1442
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_8_a19,
author = {V. Ya. Glizer},
title = {On a difference problem of optimal control with a small step},
journal = {Differencialʹnye uravneni\^a},
pages = {1440--1442},
year = {1985},
volume = {21},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_8_a19/}
}
V. Ya. Glizer. On a difference problem of optimal control with a small step. Differencialʹnye uravneniâ, Tome 21 (1985) no. 8, pp. 1440-1442. http://geodesic.mathdoc.fr/item/DE_1985_21_8_a19/